RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 6, Pages 923–926 (Mi mz1792)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Homotopy of curves and mappings and the Teichmüller metric

A. Yu. Vasil'ev

Saratov State University named after N. G. Chernyshevsky

DOI: https://doi.org/10.4213/mzm1792

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:6, 668–671

Bibliographic databases:

Received: 11.07.1994

Citation: A. Yu. Vasil'ev, “Homotopy of curves and mappings and the Teichmüller metric”, Mat. Zametki, 59:6 (1996), 923–926; Math. Notes, 59:6 (1996), 668–671

Citation in format AMSBIB
\Bibitem{Vas96}
\by A.~Yu.~Vasil'ev
\paper Homotopy of curves and mappings and the Teichm\"uller metric
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 6
\pages 923--926
\mathnet{http://mi.mathnet.ru/mz1792}
\crossref{https://doi.org/10.4213/mzm1792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445479}
\zmath{https://zbmath.org/?q=an:0883.30037}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 6
\pages 668--671
\crossref{https://doi.org/10.1007/BF02307218}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VM73200033}


Linking options:
  • http://mi.mathnet.ru/eng/mz1792
  • https://doi.org/10.4213/mzm1792
  • http://mi.mathnet.ru/eng/mz/v59/i6/p923

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Moduli on Teichmüller spaces”, Moduli of Families of Curves For Conformal and Quasconformal Mapping, 1788 (2002), 175  crossref  isi
    2. A. Yu. Vasiliev, A. G. Sergeev, “Classical and quantum Teichmüller spaces”, Russian Math. Surveys, 68:3 (2013), 435–502  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:44
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019